# SDR SWAA2021120340492

- Difficulty date: November 4, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY LBL 12 WL 157 BS 772. ; / [01] REMOVED CORROSION FROM ACB RAIL BS 772 LBL 12 WL 157 MATERIAL LOSS MORE THAN 20% FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; FIG 103 DETAIL E.    TOOL USED ID :ATS2318 ; S/N: B19006095 ; DATE : 05/2021 ; DUE : 05/2022 .[12] INSTALLED SPLICE REPAIR AT ACB LBL 12 WL 157 BS 772 IAW SRM 53-00-53-2R-2 ; PAR. 4. STEP Q ; FIG 203 DETAIL F.; [13] CERTIFIED ACTION 12; [14] VERIFIED CORRECTIVE ACTIONS STEP 12.; [15] FILL THE GAPS BETWEEN REPAIR AREA AND THE INITIAL PART AND APPLIED ONE LAYER CORROSION INHIBITING COMPOUND TO THE REPAIR AREA IAW SRM 53-00-53-2R-2.
